# SDR 20000623SH005

- Difficulty date: November 22, 1999
- Submitted: June 23, 2000
- Operation: General aviation
- Aircraft: N95260
- Make and model: Cessna 182S
- Aircraft serial: 18280182
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 04117785
- Condition: Wrong Part
- Location: Lt Rudder Pedal
- Part time: 187 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT''S LEFT RUDDER PEDAL HAS THE WRONG PART NUMBER FORWARD SHAFT INSTALLED FROM FACTORY AND IN THE PARTS BREAKDOWN.  PN 0411778-5 IS TOO SHORT AND WILL SHEAR THE COTTER PIN ALLOWING SHAFT TO COME OUT.  THIS WOULD CAUSE POTENTIAL LOSS OF RUDDER CONTROL.  SUBMITTER STATED:  TO FIX THIS PROBLEM, THE PROPER LENGTH SHAFT SHOULD BE INSTALLED:  PN 0411778-6.  (X)
